# SDR R61A201808200922

- Difficulty date: August 20, 2018
- Submitted: September 3, 2018
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 11,902 hours, 8,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION AT THE (MAIN CABIN) RT AFT WET AREA, FLOOR WEB ASSY AT RBL 10 FR 87 TO FR 88 TO RBL 40. MAINTENANCE REMOVED AND REPLACED THE SHEAR PANEL WEB ASSY AT RBL 10 FR 87 TO FR 88 TO RBL 40 IAW SRM 53-23-10, 51-40-08 AND ETD2011-190/01333 REV C. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK.
